# SDR MZZA96174

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON FORWARD CARGO COMPARTMENT BS 720 FRAME LOWER FLANGE AT STRINGER 28R.  THE CORRODED FRAME LOWER FLANGE WAS TRIMMED OUT AND REPIRED PER B727 SRM 51-40-3 FIGURE 1.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 809961 (SEQ NR 01085).  (M)
